# SDR QXEA2013050200888

- Difficulty date: May 2, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 28,298 hours, 29,161 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FUEL TANK RIB AT STA 281.019 HAS POSSIBLE CORROSION ON TOP OTBD SIDE JUST BELOW UPPER STIFFENER ONE.  REMOVED CORROSION RT WING FUEL TANK RIB AT STA 281.019 ON TOP OTBD SIDE JET BELOW UPPER STIFFENER 1 IAW SRM (REV 12) 51-21-00-00-02 CONFIRMED BLENDED AREA CRACK FREE REF NTM 51-00-06-910-801, PT 1, REV 9.  MECHANICALLY MEASURED A MAXIMUM OF .005" NOMINAL LOSS ON RIB AT YW 281.019 BLEND IS FOUND TO BE OUT OF LIMITS IAW SRM 57-20-10-00-01, R 12 BLEND WITHIN LIMITS IAW RD8/4-57-2106, 1SS1.  ROTO PEENED AFFECTED AREA IAW RD8/4-57-2106, ISSUE 1 APPLIED PROTECTIVE FINISH IAW RD 8/4-57-2106, ISSUE 1 COMPLIED WITH TC RD8/4-57-2106, WO 143293.
